The Closed Form Solutions of Infinitesimal and Finite Deformation of 2-D Laminated Curved Beams of Variable Curvatures

K. C. Lin and C. M. Hsieh
National Chung-Hsing University, Taichung, Taiwan

Series: Materials Science and Technologies
BISAC: TEC021000

Clear

$0.00

Volume 10

Issue 1

Volume 2

Volume 3

Special issue: Resilience in breaking the cycle of children’s environmental health disparities
Edited by I Leslie Rubin, Robert J Geller, Abby Mutic, Benjamin A Gitterman, Nathan Mutic, Wayne Garfinkel, Claire D Coles, Kurt Martinuzzi, and Joav Merrick

eBook

Digitally watermarked, DRM-free.
Immediate eBook download after purchase.

Product price
Additional options total:
Order total:

Quantity:

Details

This book presents and discusses analytical solutions of infinitesimal deformation and finite deformation for in-plane slender laminated curved beams of variable curvatures. The effects of aspect ratio, thickness ratio, stacking sequence and material orthotropic ratios on the laminated curved beams or rings are presented. (Imprint: Novinka)

ABSTRACT

1. INTRODUCTION

2. FUNDAMENTAL EQUATIONS

3. SOLUTIONS OF LAMINATED CURVED BEAMS OF INFINITESIMAL DEFORMATION

4. LAMINATED CURVED BEAM THEORY: FINITE DEFORMATION

5. CONCLUSIONS

APPENDIX A

REFERENCE

INDEX

You have not viewed any product yet.